Journal d’Analyse Mathématique

, Volume 46, Issue 1, pp 176–193

On the structure of support points in the class Σ

  • Y. J. Leung
  • G. Schober
Article

DOI: 10.1007/BF02796584

Cite this article as:
Leung, Y.J. & Schober, G. J. Anal. Math. (1986) 46: 176. doi:10.1007/BF02796584

Copyright information

© Hebrew University of Jerusalem 1986

Authors and Affiliations

  • Y. J. Leung
    • 1
  • G. Schober
    • 2
  1. 1.Department of MathematicsUniversity of DelawareNewarkUSA
  2. 2.Department of MathematicsIndiana UniversityBloomingtonUSA

Personalised recommendations